How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46978
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Doc put me on 40mg propanalol l have menieres too, they made

Resolved Question:

Doc put me on 40mg propanalol l have menieres too, they made me light headed. Blurred vision also on cipramil, phoned doc he said too strong then said take them the one pill of propanolol l take at night. Makes no sense to me their for anxiety.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

propranolol is a beta block which can help decrease blood pressure and decrease heart rate and help calm down fast heart rate from anxiety symptoms and in some patients can help decrease some mild anxiety symptoms

how much propranolol were you taking before? twice a day?

do you have anxiety symptoms? there are other medications which can help with anxiety.

if you were on propranolol once a day and you were having light headed symptoms, it doesn't make sense to put you on propranolol once at night time

your light headed symptoms could be due to anxiety or your meniere's disease (which can cause dizziness and vertigo) or it could be due to low blood pressure or low blood sugar symptoms. these would need to be checked.

Customer: replied 1 year ago.
I am only taking 1 pill should b 3 but 1 affects me too much
Customer: replied 1 year ago.
Can you advise
Expert:  Dr. David replied 1 year ago.

propranolol pill should be dosed twice a day, not three times a day.

if one pill is too much, then this is not the right medication for you.

you might need another type of medication to decrease anxiety symptoms

talk to your doctor about medications like hydroxyzine which can help

or lorazepam or alprazolam or diazepam which can help decrease anxiety symptoms.

these might be better medications for you.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
I've got to point where l don't know what to do is it safe after 3 pills to just come off them
Expert:  Dr. David replied 1 year ago.

if they are too much for you, you should not take them

talk to your doctor about the effects of taking propranolol 3 times a day

tell your doctor this is a medication which should be used at most twice a day.

ask about the other medications to help decrease anxiety which I mentioned above.

Customer: replied 1 year ago.
it's safe to just come off them then after only three pills in three days
Expert:  Dr. David replied 1 year ago.

we can not tell you how to take your medications

you have to talk to your doctor if you want to stop your medications.

this medication should be tapered down if you were to stop it.

it should not be stopped suddenly. you can taper down for example 2 in one day, 1 the next day and then stop.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and 4 other Medical Specialists are ready to help you